5 doctors weighed in:

Ive been on the Depo-Provera shot for 4 years ive been losing hair like crazy its so thin now if i get off it will it grow back? And is there a diff method?

5 doctors weighed in
Dr. Visalakshi Vallury
Family Medicine
4 doctors agree

In brief: Stop Depo

Depo use for more than 2 years is associated with a reversible loss in bone density.
It is not recommended for use longer than 2 years unless other methods cannot be used. Hair loss and excessive hair growth have been reported with depo. Discontinue use and speak with your physician about alternate methods. The reversibility of the hair loss has not been evaluated.

In brief: Stop Depo

Depo use for more than 2 years is associated with a reversible loss in bone density.
It is not recommended for use longer than 2 years unless other methods cannot be used. Hair loss and excessive hair growth have been reported with depo. Discontinue use and speak with your physician about alternate methods. The reversibility of the hair loss has not been evaluated.
Dr. Visalakshi Vallury
Dr. Visalakshi Vallury
Thank
2 comments
Dr. Claudette Anderson
I would not stop someone after 2years of Depoplease check recode mendacious with ACOG!
Dr. Claudette Anderson
See your dermatologist
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors